MathSciNet Relay Station
MathSciNet bibliographic data
MR1455856 13D05 (13B10 13H10 14E40)
Avramov, Luchezar L.; Foxby, Hans-Bjørn Ring homomorphisms and finite Gorenstein dimension. Proc. London Math. Soc. (3) 75 (1997), no. 2, 241–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement